# SDR UPS06147258

- Difficulty date: June 25, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 2560 · Emergency Equipment
- Part: Limit Switch
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SLIDE ARMS INTERMITTENTLY.  SOMETIMES TAKES 2 OR 3 TRIES TO GET SLIDE TO ARM CORRECTLY.  R&R WARNING LIGHT LIMIT SWITCH IAW ESPM 20-45-25 TESTED GOOD.  P/N OFF-ON ABS0309-03.
